Medical Questions > Mens Health > Birth Control - Men Forum

cramping and frequent urination after plan b one step

me and my girlfriend were having sex and i came while inside her i was using a condom and i assume that because i was on top some of the sperm was pushed out. we saw alot on the outside of her vagina but hardly any inside. she took plan b one step around the 27th hour. she has had bad cramps since then and she pees frequently and this happened 13 days ago. any suggegtions is this normal? is she pregnant?
Did you find this post helpful?
|

User Profile
replied February 27th, 2015
Welcome to e health forum.

Since your intercourse was unprotected , there would be risk of pregnancy.

But since your girlfriend has taken the Plan B at the proper time, the chances of pregnancy would be very less.

Her symptoms could be due to a possible UTI or due to side effects of plan B (emergency contraception).

If they are persisting, it would be recommended that your girlfriend should consult with a doctor for a proper examination and specific medical advice.
|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Birth Control - Men , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.